Citation

BibTex format

@article{Liebeck:2010:plms/pdp024,
author = {Liebeck, MW and Macpherson, D and Tent, K},
doi = {plms/pdp024},
journal = {PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY},
pages = {216--248},
title = {Primitive permutation groups of bounded orbital diameter},
url = {http://dx.doi.org/10.1112/plms/pdp024},
volume = {100},
year = {2010}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Macpherson,D
AU - Tent,K
DO - plms/pdp024
EP - 248
PY - 2010///
SN - 0024-6115
SP - 216
TI - Primitive permutation groups of bounded orbital diameter
T2 - PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/plms/pdp024
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000273230600008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 100
ER -